# SDR TWRA9527

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'A-2' SERVICE, FOUND 'E' ZONE E PATH LIGHTING INOPERABLE ON RIGHT SIDE.  FOUND LOOSE CONNECTION AT SEAT 50, RECONNECTED.  OPS CHECK OK.  (W)
